# SDR AALA20020656

- Difficulty date: April 23, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP BLENDOUT ON FUSELAGE SKIN STATION 1082 ABOVE LONGERON 11 LEFT, DYE CHECK FOUND CRACKED.  ACCOMPLISHED REPAIR PER SRM 53-04 FIG 38 SHEET 6.  INSTALLED RIVET AND SEALED, POLISHED AFFECTED AREA ON SKIN.  (M)
